# SDR CALA2025091508947

- Difficulty date: September 15, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 84,179 hours, 31,060 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Extinguisher
- Condition: Faulted
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WATER EXTINGUISHER AT 1L USED AS A PRECAUTION AND IT DID NOT OPERATE NORMALLY. CREW USED H2O EXTINGUISHER PRECAUTIONARILY ON CIGARETTE IN FWD LAV, NO SMOKE, NO ODOR, REMOVED AND REPLACED H2O EXTINGUISHER REF AMM 26-26-02
